# SDR SWAA2023120718675

- Difficulty date: November 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ACCESS PANEL 551GB AT LT WING 2023-682227<[01] REPLACED ANGLE ACCESS PANEL 551GB AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 TOOL USED ELECTRONIC CALIPER S/N: 500-196-30; S/N: B22072476 DUE DATE: 14-JUL-2024. CRACK LENGTHS: 1.970 INCH;[02] CORRECTIVE ACTIONS CERTIFIED
